# SDR GTIA040500

- Difficulty date: April 29, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB SEAT TRACK FS 1098 THRU 1231 CORRODED AND GOUGED.  REMOVED LT OB SEAT TRACK.  LOCATED AND DRILLED SEAT TRACK.  LOCATED ADN DRILLED SPLICE.  INSSTALLED SEAT TRACK AND SPLICE.
